# SDR SWIA20240902

- Difficulty date: September 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 48,702 hours, 41,588 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK LOWER BRACKET CRACKED, JUST ABOVE CARGO LIGHT SWITCH.    (FILED CLOSED)    THIS IS CURRENTLY A WORK IN PROGRESS
